Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On multiplicative semigroups of residue classes


Author: E. T. Parker
Journal: Proc. Amer. Math. Soc. 5 (1954), 612-616
MSC: Primary 20.0X
MathSciNet review: 0062732
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0062732-9
PII: S 0002-9939(1954)0062732-9
Article copyright: © Copyright 1954 American Mathematical Society